Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rose_40

Member
  • Posts

    5
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi, I am 40 and have suffered from acne for years...although now is worse than in my younger years. It's more cystic now.....but I have attacked the problem with aggression and am now on Accutane. This is my third time with it since my early 20's and the dose is much lower than my first attempt. Back in my 20's I was taking 40mg....the side effects were mainly blistered lips, and scabby mucous inside the nose.....not great but not that bad considering it was clearing up the acne. Now however I
  2. Hi, well my family dr. wants me to give Accutane another try......so I'm on the generic brand Claravis...but seems after only taking it for two days I developed some tingling in my left arm and neck. I phoned the pharmacist and they recommended I stop taking it...just my luck. So now what???
  3. I have a cyst on my back scalp and it's been there for years. My doctor said it was just a cyst from oil glands clogged and ingrown hairs and stuff. Anyhow....it was always hard but movable.......so I noticed the other night that my hair felt a little damp and reached back to touch this bump and it was wet like it was leaking fluid or something. I was totally grossed out...even though the fluid was clear and had no smell. I tried squeezing but no sucess.......I wonder if a steriod shot into that
  4. An overwhelming thankyou to you all.....I am just flabbergasted at your kindness and just knowing that I"m not the only woman suffering thru this mess. Well I did visit with the plastic surgeon's nurse and apparently I would require more than one treatment of the blu-U therapy and the drug Levulan would have to be applied each time as well. What makes this kinda crappy is that it HAS to be done in 2 week intervals which is quite expensive. Although my husband's drug plan will cover the cost of
  5. Hi, Well I have had teenage acne...but nothing close to what I'm experiencing now. Since my mid 20's it's been getting much worse. I've been on acutane twice....the side effects are just too strong to try a third dose and besides....I'd have no liver left. I do believe the nodule cysts I'm experiencing now is hormone related....or at least I hope it is because then I know there is something I can do. I've been to a dermatologist five times.....she's run out of what to prescribe. I no longer go
×